# SDR SCNA20201116291

- Difficulty date: October 18, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STATION 1016 BULKHEAD LOWER CLOSEOUT WEB LBL 24 WL 208.  REMOVED AND REPLACED LOWER CLOSEOUT WEB STA 1016 BULKHEAD LBL 24 WL 208, IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 148A0922.
